U.S. doctors online nowAsk doctors free
San Francisco, CA
A 31-year-old female asked:

been on victoza (liraglutide) for 2yrs on 1.2mg my endo ask to 1.8mg for 10days now i feel fainting,lightheaded, nausea and congested heavy head sore houlder neck?

1 doctor answer3 doctors weighed in
Dr. Thomas Knecht
A Verified Doctoranswered
A US doctor answeredLearn more
Doubt related: Hi. If you tolerated 1.2 mg/day with no problem mg for 2 years, then it's VERY unlikely that the 1.8 dose has caused your "fainting, lightheaded, nausea, and congested heavy head sore shoulder neck". You might have a cold or a GI bug, but it ain't the Victoza (liraglutide).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

What could be the cause of swollen glands in my neck, fatigue, loss of appetite, headache, and itchy eyes?

2 doctor answers7 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Possible infection: Swollen glands are almost always a sign of infection. Fatigue, appetite loss, and headache are all non-specific symptoms that can also be related to infection. This should be evaluated by a physician.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
VA
A 27-year-old female asked:

6 weeks since last period, swollen, light cramping, cramps after sex sometimes and tender breast, insomnia, exhaustion, frequent urination, moody. Negative hpt, could still be pregnant?

2 doctor answers2 doctors weighed in
Dr. Casey Younkin
Obstetrics and Gynecology 38 years experience
Maybe: A blood pregnancy test would be a good idea, ? Bladder infection. Maybe your period is about to start.
A member asked:

My 2 yr daughter has hand, foot and mouth disease for last 4 days. The ulcers / blisters in mouth make it difficult for her to drink and eat.. What medication will be most suitable?

2 doctor answers7 doctors weighed in
Dr. Josephine Ruiz-healy
Pediatrics 39 years experience
Numb the mouth: Anything that will decrease the pain in the mouth will help her drink. Ice cold foods act as a local anesthesia as they numb the area. Try popsicles, ice cream, jello, as well as pedialyte popsicles that will keep her hydrated. Also oragel will help. As it is a viral disease, there is no antibiotics that will help it. It will go away on its own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.